# SDR RYNA200600001

- Difficulty date: January 10, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 65800519
- Part serial: 509
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMB FROM UTA, POP AND VIBRATION WAS HEARD UNDER PILOT SEAT.  AIRCRAFT DIVERTED TO MEM, LANDED WITHOUT INCIDENT.  GEAR INSPECTED FOR SUSPECTED BIRD STRIKE, NO EVIDENCE OF DAMAGE FOUND.  AIRCRAFT DEPARTED MEM, ON CLIMB TWO POPS AND VIBRATION WERE HEARD UNDER SEAT.  AIRCRAFT RETURNED TO MEM.  FOUND LEFT NOSE GEAR DOOR RETRACT LINK BROKEN AND MISSING.  AIRCRAFT FERRIED TO VQQ FOR REPAIR.  REMOVED AND REPLACED LEFT NOSE GEAR DOOR DRAG BRACE LINK ASSEMBLY.  GEAR SWING ACCOMPLISHED AND OPERATIONAL CHECK NORMAL.
